EconPapers    
Economics at your fingertips  
 

A Monetary Theory With Non-degenerate Distributions

Guido Menzio, Hongfei Sun () and Shouyong Shi

No 1264, Working Paper from Economics Department, Queen's University

Keywords: Search; Distribution; Money; Lattice-Theoretic (search for similar items in EconPapers)
JEL-codes: C6 E00 E4 (search for similar items in EconPapers)
Pages: 56 pages
Date: 2011-03
New Economics Papers: this item is included in nep-cba, nep-dge, nep-mac and nep-mon
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://www.econ.queensu.ca/sites/econ.queensu.ca/files/qed_wp_1264.pdf First version 2011 (application/pdf)

Related works:
Journal Article: A monetary theory with non-degenerate distributions (2013) Downloads
Working Paper: A Monetary Theory with Non-degenerate Distributions (2013) Downloads
Working Paper: A Monetary Theory with Non-Degenerate Distributions (2011) Downloads
Working Paper: A Monetary Theory with Non-Degenerate Distributions (2011) Downloads
Working Paper: A Monetary Theory with Non-Degenerate Distributions (2010)
Working Paper: Monetary Theory with Non-degenerate Distributions (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:qed:wpaper:1264

Access Statistics for this paper

More papers in Working Paper from Economics Department, Queen's University Contact information at EDIRC.
Bibliographic data for series maintained by Mark Babcock ().

 
Page updated 2025-03-31
Handle: RePEc:qed:wpaper:1264